Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Am I using the correct medicines ?

I am diabetic type 2 using tribet 1 mg morning afternoon volix m 0.2 night tribet 1 mg and some vitamins is this correct medicines let me know
Asked On : Wed, 15 Dec 2010
Answers:  2 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
though the combination of drugs is good but u need to know how much it is effective.for that get your F & PP lunch blood sugar done alng with HbA1c.
Answered: Tue, 29 Mar 2011
I find this answer helpful
Dietitian & Nutritionist Ms. Ketki's  Response

to check if your medications are correct it is important to check if they are controlling your sugar levels. Do following assessment:

1. Follow diabetic diet plan
2. Check your sugar levels for a week. (F (BSL), PP(BSL), R(BSL) )
3. Mention changes in your routine eg. Missed tablet, increased duration of exercise, diet not followed etc.

* Self monitoring is very important to avoid undesirable health complications.
Then only we will be able to arrive at some conclusion.

For further queries contact:

Answered: Sat, 1 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor